# SDR ERHA09022106

- Difficulty date: August 31, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N121KT
- Make and model: Dhav DHC2MK1
- Aircraft serial: 1407
- Aircraft time: 16,621 hours, 1 cycles
- Engine: Pwa R985AN14B
- Engine time: 11,529 hours, 1 cycles
- Propeller: Hartzl HCB3R304
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 399354
- Part serial: 279448
- Condition: Separated
- Location: Engine
- Part time: 1,309 hours, 1 cycles
- Component: Engine, Pwa
- Component part number: R985AN14B
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

NR 1 CYLINDER HEAD SEPARATION, PRECAUTIONARY LANDING RESULTING IN NO OTHER DAMAGE.
